For the last 8 days I have been having this nagging throbbing pain in my right shoulder blade. My doctor prescriped Cyclobenzaprine muscle relaxers and 600mg motrin. I have been taking these for the last three days and still the same nagging pain and the only time I have relief is when I am lying flat on my back.
People are telling me that it could be my heart having problems and this is causing my back problems. Can this be true? What kinds of tests should I do?
Internal organs can cause pain in different parts of the body; this is called "referred pain." Generally, the heart refers pain more towards the left arm and shoulder, and sometimes up into the neck and jaw.
Gas can also send weird pains all throughout your body, up into your chest and even into your groin and inner thigh.
Spinal misalignment can induce poor posture, which can snowball into pain virtually anywhere in the body. Consider finding a Doctor of Chiropractic if this is something you've not considered yet. I recommend the referral directory at www.upCspine.com as a good place to start looking.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.